On the Fekete-Szeg\"o problem and argument inequality for strongly quasi-convex functions
Bull. Korean Math. Soc. 2001 Vol. 38, No. 2, 357-367
Nak Eun Cho
Pukyong National University
Abstract : Let $\Cal Q(\b)$ be the class of normalized strongly quasi-convex functions of order $\b$ in the open unit disk. Sharp Fekete-Szeg\"o inequalities are obtained for functions belonging to the class $\Cal Q(\b)$. We also consider the integral preserving properties in a sector.
Keywords : close-to-convex, subordinate, strongly quasi-convex, Fekete-Szeg\"o inequality, integral operator
MSC numbers : 30C45
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd